# SDR DXTA2025110305510

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 15,414 hours, 11,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Loose
- Location: Precatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO CLOSE, HANDLE BINDS AND CATCHES ON CLOSING. DIFFICULT TO OPEN AS WELL. PINS MOVE FREELY WHEN DOOR IS OPEN. NOTICED THAT THE PRECATCH RESET SHAFT HANDLE WAS SPINNING AND LOOSE. THIS SEEMS TO AFFECT WITH THE DOOR HANDLE BINDING.   ACCESSED AND NOTICED THAT THE SHAFT NUT WAS LOOSE. TIGHTEN THE NUT AND THE PRECATCH HANDLE STOPPED SPINNING. CLOSED ACCESS. LUBED ALL THE LINKAGES AND MOVING PARTS RELATED TO THE PRECATCH HANDLE. CLOSED THE MAIN CABIN DOOR MULTIPLE TIMES WITH NO DEFECT NOTED. REF AMM 52-10-00.
